advertisement
Question
Posted by: ama | 2004/02/16

abdominal pains

Greetings
I have a problem of abdominal pains which makes it difficult for me to differentiate between menstrual pains and, abdominal pains, and stomach pains.
Thing is the pains occur several times within a month even when i'm about to go for my monthlies its been difficult for me to prepare.The pain is very sharp and sometimes its seems as if my muscle are being twisted,it's a scary feeling.
i go to relieve myself for 5days within a week,I don't know whether i'm constipated or not. as my boyfriend once said to me.
As a result i stopped taking 'triphasil' as i don't know what caused the pains.
PLEEEEEZE Help out,of whom must i see or what must i take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See your GP. There are many possible causes for your pain, from bowel problems to urinary to gynaecological problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement